# SDR BJNA010203

- Difficulty date: February 17, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 2612 · Fire Detection
- Part: Module
- Condition: Not Seated
- Location: Ee Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEEL WELL FIRE WARNING WON''T TEST.  AIRCRAFT RELEASED PER MEL 26-4, DMI0214.  REF MEL 26-4, DMI 0214, RESEATED OVERHEAT MODULE M237 IN ELECTRONIC COMP.  OPS CHECK NORMAL.  PLACARD REMOVED.  (M)
